MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL STANDARD KNEE PROSTHESIS SYSTEM

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL STANDARD KNEE PROSTHESIS SYSTEM
Model Number 15-0027/16
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Linkbio was notified by the representative from earhardt medical that a poly plateau with an expired date of 03/2023 was implanted on (b)(6), 2023.The implant was removed prior to closing and replaced.

Brand Name
ENDO-MODEL STANDARD KNEE PROSTHESIS SYSTEM
Common Device Name
ENDO-MODEL STANDARD KNEE PROSTHESIS SYSTEM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key17390847
Report Number3006721341-2023-00016
Device Sequence Number20535229
Product Code KRO
UDI-Device Identifier04026575432134
UDI-Public(01)04026575432134(17)230331(10)1810131
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/25/2023
Report Date (Section F) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number15-0027/16
Device Catalogue Number15-0027/16
Device Lot Number1810131
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/05/2023
Event Location Hospital
Date Report to Manufacturer07/06/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/25/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale